Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 22, 2024, 10:02 AM CDT for Howard County, Nebraska. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2024, 10:02 AM CDT (15:02 UTC)
- Expired
- Jun 23, 2024, 12:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Howard County, NE
The radar
The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:46 PM CDT | FLOOD | Dannebrog, NE | Sand bags are starting to be laid down across HWY 51 through Dannebrog. |
| Jun 22, 7:00 PM CDT | FLOOD | Dannebrog, NE | Highway 58 in Dannebrog remains closed due to flooding. Sandbagging efforts of homes and businesses continue. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
554
WGUS53 KGID 221502
FFWGID
NEC093-222100-
/O.NEW.KGID.FF.W.0009.240622T1502Z-240622T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
1002 AM CDT Sat Jun 22 2024
The National Weather Service in Hastings has issued a
* Flash Flood Warning for...
South Central Howard County in central Nebraska...
* Until 400 PM CDT.
* At 1002 AM CDT, Emergency Management reported continued rising
water levels along the Oak Creek north in Dannebrog. Between 3 and
4 inches of rain have fallen in this area, with higher rainfall
totals upstream. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dannebrog.
The Oak Creek is expected to crest early this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
4111 9855 4110 9859 4111 9862
FLASH FLOOD...OBSERVED
$$
Mangels3 follow-up statements
425
WGUS73 KGID 221842
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
142 PM CDT Sat Jun 22 2024
NEC093-222100-
/O.CON.KGID.FF.W.0009.000000T0000Z-240622T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard NE-
142 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON FOR SOUTH CENTRAL HOWARD COUNTY...
At 142 PM CDT, Emergency Management reported that water is now over
Highway 58 in Dannebrog due to continued rising water levels along
the Oak Creek. Between 3 and 6 inches of rain fell in Howard County
last night. Flooding impacts will continue, but no additional
rainfall is expected until at least Sunday afternoon or evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dannebrog.
The Oak Creek is expected to crest around 3pm this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
4111 9855 4110 9859 4111 9862
FLASH FLOOD...OBSERVED
$$
Mangels858
WGUS53 KGID 222046
FFWGID
NEC093-230100-
/O.EXT.KGID.FF.W.0009.000000T0000Z-240623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
346 PM CDT Sat Jun 22 2024
The National Weather Service in Hastings has extended the
* Flash Flood Warning for...
the Dannebrog area in Howard County in central Nebraska...
* Until 800 PM CDT.
* At 346 PM CDT, emergency management reported continued flooding in
Dannebrog due to rising levels on the Oak Creek. Highway 58 in
Dannebrog is closed, and sandbagging efforts continue around area
homes. This is a result of thunderstorms that produced 3 to 6
inches of rain in the area Friday night. Flooding impacts will
continue, but no additional rainfall is expected. Flash flooding
is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
* Some locations that will experience flash flooding include...
Dannebrog.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
4111 9855 4110 9859 4111 9862
FLASH FLOOD...OBSERVED
$$
Mangels566
WGUS53 KGID 230027
FFWGID
NEC093-230500-
/O.EXT.KGID.FF.W.0009.000000T0000Z-240623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
727 PM CDT Sat Jun 22 2024
The National Weather Service in Hastings has extended the
* Flash Flood Warning for...
the Dannebrog area in Howard County in central Nebraska...
* Until midnight CDT tonight.
* At 727 PM CDT, emergency management reported continued flooding in
Dannebrog due to rising levels on the Oak Creek. Highway 58 in
Dannebrog is closed, and sandbagging efforts continue around area
homes and businesses. This is a result of thunderstorms that
produced 3 to 6 inches of rain in the area Friday night. Flooding
impacts will continue, but no additional rainfall is expected.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management and law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dannebrog.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4114 9862 4114 9858 4114 9852 4113 9852
4111 9855 4110 9859 4111 9862
FLASH FLOOD...OBSERVED
$$
HickfordWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:54 AM CDT, 3 hours 8 minutes earlier. Its key messages:
- Primary forecast concern will center around ongoing flooding today as water from overnight rainfall makes its way downstream.
- There will be chances for mainly evening and overnight thunderstorms from Sunday evening through the work week with increasing chances during the late week period.
- Heat returns early next week. High temperatures around 100 degrees are expected on Monday, and heat index values may exceed 105 degrees in some spots.
Area forecast discussion, Jun 22, 6:54 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Hastings NE 654 AM CDT Sat Jun 22 2024 .KEY MESSAGES... - Primary forecast concern will center around ongoing flooding today as water from overnight rainfall makes its way downstream. - There will be chances for mainly evening and overnight thunderstorms from Sunday evening through the work week with increasing chances during the late week period. - Heat returns early next week. High temperatures around 100 degrees are expected on Monday, and heat index values may exceed 105 degrees in some spots. && .DISCUSSION... Issued at 342 AM CDT Sat Jun 22 2024 Today (Ongoing Flooding Concerns)... It was a busy overnight period thanks to mainly non-severe training thunderstorms that produced heavy rainfall of 2-5 inches from Dawson County east northeastward through especially Sherman, Howard, Merrick, Nance, and Polk Counties. The runoff from this rainfall will gradually work its way through the smaller creeks and streams today into our larger rivers (Mainly the Loup) that will better be able to handle the significant volume of water. Am planning to mainly transition the Flash Flood Warnings within the Loup Basin to Flood Warnings this morning and run these warnings through much of today. With only a few river gauges it will be difficult to get a good handle on how many creeks and rivers are still flooding until we start getting some daylight. We also have one isolated thunderstorm working east across Custer County this morning, which the HRRR indicates will die off before or shortly after entering our forecast area in Sherman County. After this last isolated storm dies off, likely before dawn, then most models are dry for our forecast area over the remainder of the day. It will be just a little cooler than yesterday behind the cold front with northwesterly winds helping to keep at least our Nebraska zones down in the 80s for highs this afternoon. Sunday (Warming Back Up Then Slight Chance For Evening Thunderstorms)... The winds become southerly again and warmer 90 degree heat will return. The 06Z NAM, NAM NEST, and HRRR all develop thunderstorms across our western zones by late Sunday afternoon/evening, but these thunderstorms will be more driven by diurnal heating and will have a difficult time making it very far east into our CWA, but still could possibly reach the Tri- Cities. Monday (Hottest Day of the Week)... Breezy southerly winds will lead to a hot afternoon with highs from 97 to 103 across the forecast area and heat index values of 100 to 105 degrees. The intense diurnal heating might be enough to also kick off a few isolated evening thunderstorms that should quickly die off by late evening after we lose the diurnal heating. Tuesday through Friday (Slightly Cooler with Increasing T-Storm Chances)... It will still be hot as we head through the rest of the work week although not as bad as Monday. Weak vort maxes will rotate through bringing mainly chances for evening/overnight thunderstorms with a bigger upper trough coming through late week (Thursday Night/Friday) bringing what could be our best chance for thunderstorms although confidence is pretty low this far out. The upper ridge should remain compressed well to our south allowing for the continued off and on chances for thunderstorms. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 636 AM CDT Sat Jun 22 2024 For KGRI/KEAR Airports: We are mostly clear at the 12Z TAF issuance time, but expect low clouds to move back in with the cold front later this morning. We might see a brief period 1-2 hours of MVFR ceilings, but VFR is probably more likely and thus will keep VFR ceilings in the TAF for now. Skies will eventually clear out again by early afternoon. The wind will switch from the southerly at TAF issuance time, to northwesterly by later this morning behind the frontal boundary. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && DISCUSSION...Wesely AVIATION...Wesely
Hazardous weather outlook, Jun 22, 6:10 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 610 AM CDT Sat Jun 22 2024 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231115- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 610 AM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Today and Tonight. Heavy rainfall last evening will continue to result in areas of flooding today generally north of Interstate 80, but most especially along the Highway 92 corridor. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There are off and on again chances for thunderstorms Sunday evening through Friday, mainly during the evening and overnight hours. Regarding the severe thunderstorm outlook through the period, there is a marginal risk for severe thunderstorms Monday evening. Warmer temperatures return next week. Heat index values of 100 to 105 degrees are expected for portions of the area on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report flooding. && More information may be obtained at the following web page: https://www.weather.gov/hastings Wesely
In the hours before
Local storm report, Jun 22, 9:19 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
919 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 NW Rockville 41.14N 98.86W
06/22/2024 M5.10 Inch Sherman NE Cocorahs
Cocorahs station SHEM003 Rockville 2.2 NW.
&&
KSLocal storm report, Jun 22, 9:20 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
920 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 NNE Stromsburg 41.14N 97.58W
06/22/2024 M3.27 Inch Polk NE Cocorahs
Cocorahs station POLK4168 Stromsburg 2.02
NNE.
&&
KSLocal storm report, Jun 22, 9:22 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
922 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM Rain 4 NE Archer 41.21N 98.08W
06/22/2024 E5.10 Inch Merrick NE Public
Image of a rain gauge in social media.
&&
KSLocal storm report, Jun 22, 9:24 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
924 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM Rain 2 S Cotesfield 41.32N 98.63W
06/22/2024 E5.50 Inch Howard NE Public
Social media report.
&&
KSLocal storm report, Jun 22, 9:29 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
929 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM Rain 6 SW Palmer 41.18N 98.31W
06/22/2024 E4.40 Inch Howard NE Public
Social media report.
&&
KSLocal storm report, Jun 22, 9:33 AM CDT, 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
933 AM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM Rain 2 ESE Saint Paul 41.21N 98.42W
06/22/2024 E6.90 Inch Howard NE Public
Image of rain gauge on social media.
0700 AM Rain 3 NW Palmer 41.25N 98.26W
06/22/2024 M6.14 Inch Merrick NE Cocorahs
Cocorahs station MERR018 Palmer 1.9 N.
0700 AM Rain 3 ESE Farwell 41.21N 98.58W
06/22/2024 M5.55 Inch Howard NE Public
Sent in from NWS employee.
0833 AM Rain 1 SE Elba 41.27N 98.55W
06/22/2024 E5.50 Inch Howard NE Public
Two social media reports close by.
0924 AM Rain 2 S Cotesfield 41.32N 98.63W
06/22/2024 E5.50 Inch Howard NE Public
Social media report.
0700 AM Rain 3 N Saint Paul 41.25N 98.45W
06/22/2024 M5.23 Inch Howard NE Cocorahs
Cocorahs station HOWA4402 St. Paul 2.72 NNE.
0700 AM Rain 2 NW Rockville 41.14N 98.86W
06/22/2024 M5.10 Inch Sherman NE Cocorahs
Cocorahs station SHEM003 Rockville 2.2 NW.
0922 AM Rain 4 NE Archer 41.21N 98.08W
06/22/2024 E5.10 Inch Merrick NE Public
Image of a rain gauge in social media.
0818 AM Rain 1 S Silver Creek 41.32N 97.67W
06/22/2024 M4.97 Inch Merrick NE Mesonet
0813 AM Rain 2 NE Sherman Reservoir 41.32N 98.86W
06/22/2024 E4.90 Inch Sherman NE Public
Social media report.
0800 AM Rain 1 SSE Saint Paul 41.20N 98.45W
06/22/2024 M4.70 Inch Howard NE CO-OP Observer
CO-OP Observer station STPN1 Saint Paul.
0700 AM Rain 2 W Palmer 41.22N 98.25W
06/22/2024 M4.62 Inch Merrick NE Cocorahs
Cocorahs station NE-MK-1 Palmer 1.6 W.
0700 AM Rain 6 W Clarks 41.20N 97.95W
06/22/2024 M4.48 Inch Merrick NE Cocorahs
Cocorahs station MERR006 Central City 6.8
NNE.
0836 AM Rain 5 WSW Cotesfield 41.32N 98.71W
06/22/2024 E4.40 Inch Howard NE Public
Image of rain gauge on social media.
0929 AM Rain 6 SW Palmer 41.18N 98.31W
06/22/2024 E4.40 Inch Howard NE Public
Social media report.
0859 AM Rain Archer 41.17N 98.14W
06/22/2024 M4.30 Inch Merrick NE Public
Image of rain gauge on social media.
0826 AM Rain 4 S Silver Creek 41.28N 97.67W
06/22/2024 E4.22 Inch Polk NE Public
Social media report.
0802 AM Rain 5 N Central City 41.19N 97.98W
06/22/2024 M4.20 Inch Merrick NE Public
0842 AM Rain 4 ENE Fullerton 41.39N 97.90W
06/22/2024 E4.20 Inch Nance NE Public
Social media report.
0645 AM Rain 3 NNW Dannebrog 41.16N 98.56W
06/22/2024 M4.06 Inch Howard NE Mesonet
Mesonet station DBGN1 2.7 N Dannebrog.
0645 AM Rain 3 WNW Fullerton 41.38N 98.02W
06/22/2024 M3.92 Inch Nance NE CO-OP Observer
CO-OP Observer station FULN1 Fullerton
2.6NW.
0700 AM Rain 2 NNE Stromsburg 41.14N 97.58W
06/22/2024 M3.27 Inch Polk NE Cocorahs
Cocorahs station POLK4168 Stromsburg 2.02
NNE.
0700 AM Rain 2 SW Genoa 41.42N 97.77W
06/22/2024 M3.15 Inch Nance NE Cocorahs
Cocorahs station NANC001 Genoa 2.7 WSW.
0906 PM Rain Ashton 41.25N 98.80W
06/21/2024 M3.14 Inch Sherman NE Mesonet
0903 AM Rain 4 S Clarks 41.16N 97.84W
06/22/2024 M3.05 Inch Hamilton NE Public
Personal weather station KNECLARK16.
0700 AM Rain 5 N Litchfield 41.22N 99.16W
06/22/2024 M3.00 Inch Sherman NE Cocorahs
Cocorahs station SHEM001 4 N Litchfield.
0910 PM Rain 9 ENE Cozad 40.90N 99.82W
06/21/2024 E2.96 Inch Dawson NE Mesonet
0700 AM Rain Osceola 41.18N 97.55W
06/22/2024 M2.96 Inch Polk NE CO-OP Observer
CO-OP Observer station OSCN1 Osceola.
0700 AM Rain 4 E Scotia 41.47N 98.63W
06/22/2024 M2.91 Inch Greeley NE Cocorahs
Cocorahs station GREE004 Scotia 4.0 E.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:12 PM CDT | Special Weather Statement | GID | Dawson | 48 min |
| Jun 21, 7:15 PM CDT | Special Weather Statement | GID | Greeley, Howard | 30 min |
| Jun 21, 7:44 PM CDT | Special Weather Statement | GID | Greeley, Howard | 31 min |
| Jun 21, 7:53 PM CDT | Special Weather Statement | GID | Sherman | 22 min |
| Jun 21, 8:08 PM CDT | Special Weather Statement | GID | Dawson | 37 min |
| Jun 21, 8:15 PM CDT | Special Weather Statement | GID | Howard, Nance | 45 min |
| Jun 21, 8:20 PM CDT | Special Weather Statement | GID | Sherman | 25 min |
| Jun 21, 8:44 PM CDT | Areal Flood Advisory | GID | Dawson | 51 min |
| Jun 21, 8:45 PM CDT | Special Weather Statement | GID | Buffalo, Howard, Sherman | 45 min |
| Jun 21, 8:58 PM CDT | Special Weather Statement | GID | Merrick, Nance | 62 min |
| Jun 21, 9:12 PM CDT | Special Weather Statement | GID | Dawson | 33 min |
| Jun 21, 9:16 PM CDT | Flash Flood Warning | GID | Howard, Merrick, Nance, Sherman | 7 hr |
| Jun 21, 9:34 PM CDT | Special Weather Statement | GID | Howard, Sherman | 56 min |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | GID | Dawson | 7 hr |
| Jun 21, 9:50 PM CDT | Special Weather Statement | GID | Polk | 40 min |
| Jun 21, 9:55 PM CDT | Special Weather Statement | GID | Dawson | 35 min |
| Jun 21, 10:04 PM CDT | Special Weather Statement | GID | Merrick | 26 min |
| Jun 21, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 32 min |
| Jun 21, 10:30 PM CDT | Special Weather Statement | GID | Buffalo | 45 min |
| Jun 21, 10:34 PM CDT | Special Weather Statement | GID | Howard, Merrick, Polk | 41 min |
| Jun 21, 10:39 PM CDT | Areal Flood Advisory | GID | Howard, Merrick, Nance, Polk | 53 min |
| Jun 21, 10:47 PM CDT | Areal Flood Advisory | GID | Buffalo | 13 hr |
| Jun 21, 10:51 PM CDT | Special Weather Statement | GID | Polk | 24 min |
| Jun 21, 11:30 PM CDT | Special Weather Statement | GID | Merrick, Polk | 45 min |
| Jun 21, 11:32 PM CDT | Flash Flood Warning | GID | Howard, Merrick, Nance, Polk | 5 hr |
| Jun 22, 12:39 AM CDT | Areal Flood Advisory | GID | Greeley, Howard, Nance, Sherman, Valley | 6 hr |
| Jun 22, 12:42 AM CDT | Areal Flood Advisory | GID | Hamilton, Polk | 11 hr |
| Jun 22, 4:02 AM CDT | Areal Flood Warning | GID | Howard, Merrick, Nance, Sherman | 29 hr |
| Jun 22, 4:49 AM CDT | Areal Flood Warning | GID | Howard, Merrick, Nance, Polk | 72 hr |
| Jun 22, 5:49 AM CDT | River Flood Warning | GID | Buffalo, Sherman | 19 hr |
| Jun 22, 5:49 AM CDT | River Flood Warning | GID | Nance | 36 hr |
| Jun 22, 11:46 AM CDT | Areal Flood Warning | GID | Polk | 21 hr |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.